# SDR SWI2024F00142

- Difficulty date: December 16, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: B 977-1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION BETWEEN APPROXIMATELY FS 1000.00 AND FS 1041.00 RBL 9   (C-CHECK RO 2/18/2024)   REMOVED AND INSTALLED NEW FLOOR BEAM SECTION FROM F/S 977.00 TO F/S 1076.00 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2228 REV. -- DATED 2024-01-12 AND COMPLIED WITH 51-900-1002-SKY.
